# SDR UPS98225464

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 520/610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (2-224-01) GOUGES AND BARE METAL ON SEAT TRACK AT BS 520 BS 610, LBL 60, WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-01.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-30-05, 51-30-08, MM 51-20-31, OHM 20-50-01.
